My periods use to last 5 days and were heavy, now recently I noticed that they are getting lighter. Well the last two months I only had 2 normal day periods each month. I was done. Could I be starting menopause? My mom died when she was 36, so I really have no one to ask. The last time I had sex, (not in a relationship right now) I started to bleed really heavy during sex and the next day. But, that was it. I just figured because he was rather large,not long in circomference All my life my pap smears have been normal.
My mom died of lung cancer, she is the only person in my extended family on both sides to die of cancer.
I was on Micronor, But, stop taking it after my last relationship ended in August of 2010. Could that be the problem?
Or is it early menopause? Please help
My dr just recently added Lithium ER to the rest of my medication recently. (wellbutrin topamax klonopin restoril vistaril celexa)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.